# SDR SWIA201642083

- Difficulty date: March 29, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 30,752 hours, 26,526 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON UPPER SURFACE OF RT AILERON.  4 EA DENTS ON UPPER SURFACE OF RT AILERON, PERMANENTLY REPAIRED AS REQUIRED IAW STS EA.
